





Official Timetable for IAME, KZ2 & Bambino Rowrah 06-08 August 2021

Wera Tools 2021 British Kart Championship





Heats, Prefinals & Finals	Class	Group	Gate Open	Gate Close	Start Time	Notes
Race 14 – Heat 2	Bambino	All	10.35	10.43	10.45	Duration 10 minutes + 1 lap
Race 15	Junior X30	Prefinal	10.55	11.03	11.05	Duration 12 minutes + 1 lap
Race 16	Senior X30	Prefinal	11.15	11.23	11.25	Duration 12 minutes + 1 lap
Race 17	IAME Cadet	Prefinal	11.35	11.43	11.45	Duration 12 minutes + 1 lap
Race 18	KZ2	Prefinal	11.55	12.03	12.05	Duration 12 minutes + 1 lap
Race 19	Mini X30	Prefinal	12.15	12.23	12.25	Duration 12 minutes + 1 lap
Break 12.45 – 13.15						
Race 20	Bambino	Final	13.05	13.13	13.15	Duration 12 minutes + 1 lap
Race 21	Junior X30	Final	13.35	13.43	13.45	Duration 15 minutes + 1 lap
Race 22	Senior X30	Final	14.05	14.13	14.15	Duration 15 minutes + 1 lap
Race 23	IAME Cadet	Final	14.35	14.43	14.45	Duration 15 minutes + 1 lap
Race 24	KZ2	Final	15.05	15.13	15.15	Duration 15 minutes + 1 lap
Race 25	Mini X30	Final	15.35	15.43	15.45	Duration 15 minutes + 1 lap

Competitor Notes

- There will be an Award Ceremony after the Final Results are published for the top 3 drivers in each class along with the top Rookie & Top Privateer from each class.
- Bambino Drivers trophies for the top 3 & all drivers will receive a medal.
- Drivers are required to attend wearing their race suit and bring their Helmets.
- The top 3 Drivers in each class may be required to attend a Press Conference at the Race Centre after the Award Ceremony.
- From 1pm on Sunday, wet tyres can be bagged and sealed at the Tyre Distribution point. Tyre bags can be purchased from the sealing area.
- As Per Championship Regulation 1.6.4.4 there will not be a Repechage for the Junior X30 Class